Year of Publication
2024
Journal
European Journal of Applied Science
Volume
12
Issue
1
URL
https://scholar.google.es/citations?view_op=view_citation&hl=en&user=qRsolvgAAAAJ&sortby=pubdate&citation_for_view=qRsolvgAAAAJ:70eg2SAEIzsC
DOI
https://doi.org/10.14738/aivp.121.2024
Download citation

Riemann Solver for Hyperbolic Equations with Discontinuous Coefficients: A Mathematical Proof of the Constant State Formula

07-01-2024

Associate Professor of Mathematics, Chair of Mathematics & Computer Science Department

Citation: Riemann Solver for Hyperbolic Equations with Discontinuous Coefficients: A Mathematical Proof of the Constant State Formula . European Journal of Applied Science. 2024;12(1). doi:https://doi.org/10.14738/aivp.121.2024

In: European Journal of Applied Science

Published by: , 2024

EJAS-16175 Camera Ready.pdf (718.34 KB)

Cited by: